Mateusz Kwaśnicki

Department of Pure Mathematics
Wrocław University of Science and Technology
ul. Wybrzeże Wyspiańskiego 27
50-370 Wrocław, Poland

skype: mateusz.kwasnicki
ORCID: 0000-0003-3896-8124

Research articles

For an author's copy of any of the following papers, please send me an email at .

Preprint articles


  1. Mateusz Kwaśnicki, Thomas Simon,
    Characterisation of the class of bell-shaped functions,
    Math. Zeitschrift, in press
  2. Andreas E. Kyprianou, Mateusz Kwaśnicki, Sandra Palau and Tsogzolmaa Saizmaa,
    Oscillatory attraction and repulsion from a subset of the unit sphere or hyperplane for isotropic stable Lévy processes,
    In: L. Chaumont, A. E. Kyprianou (eds.), A Lifetime of Excursions Through Random Walks and Lévy Processes, Progress in Probability 78, Springer Nature Switzerland AG, 2021
  3. Mateusz Kwaśnicki,
    Random walks are determined by their trace on the positive half-line,
    Ann. Henri Lebesgue 3 (2020): 1389–1397 [online|MR|zb]
  4. Mateusz Kwaśnicki,
    A new class of bell-shaped functions,
    Trans. Amer. Math. Soc. 373(4) (2020): 2255–2280
  5. Alexey Kuznetsov, Mateusz Kwaśnicki,
    Minimal Hermite-type eigenbasis of the discrete Fourier transform,
    J. Fourier Anal. Appl. 25(3) (2019): 1053–1079
  6. Mateusz Kwaśnicki,
    Fluctuation theory for Lévy processes with completely monotone jumps,
    Electron. J. Probab. 24 (2019), no. 40
    (supersedes: Rogers functions and fluctuation theory, unpublished [arXiv])
  7. Rodrigo Bañuelos, Mateusz Kwaśnicki,
    On the $\ell^p$ norm of the discrete Hilbert transform,
    Duke Math. J. 168(3) (2019): 471–504
  8. Mateusz Kwaśnicki, Richard S. Laugesen, Bartłomiej Siudeja
    Pólya’s conjecture fails for the fractional Laplacian,
    J. Spectral Theory 9(1) (2019): 127–135
  9. Mateusz Kwaśnicki,
    Fractional Laplace Operator and its Properties,
    in: A. Kochubei, Y. Luchko, Handbook of Fractional Calculus with Applications. Volume 1: Basic Theory, De Gruyter Reference, De Gruyter, Berlin, 2019
  10. Mateusz Kwaśnicki, Jacek Mucha,
    Extension technique for complete Bernstein functions of the Laplace operator,
    J. Evol. Equ. 18(3) (2018): 1341–1379
  11. Alexey Kuznetsov, Mateusz Kwaśnicki,
    Spectral analysis of stable processes on the positive half-line,
    Electron. J. Probab. 23 (2018), no. 10
  12. Kamil Kaleta, Mateusz Kwaśnicki, József Lőrinczi,
    Contractivity and ground state domination properties for non-local Schrödinger operators,
    J. Spectr. Theory 8 (2018): 165–189
  13. Tomasz Grzywny, Mateusz Kwaśnicki,
    Potential kernels, probabilities of hitting a ball, harmonic functions and the boundary Harnack inequality for unimodal Lévy processes,
    Stoch. Proc. Appl. 128(1) (2018): 1–38
  14. Tomasz Juszczyszyn, Mateusz Kwaśnicki,
    Martin kernels for Markov processes with jumps,
    Potential Anal. 47(3) (2017): 313–335
  15. Bartłomiej Dyda, Alexey Kuznetsov, Mateusz Kwaśnicki,
    Eigenvalues of the fractional Laplace operator in the unit ball,
    J. London Math. Soc. 95 (2017): 500–518
  16. Bartłomiej Dyda, Alexey Kuznetsov, Mateusz Kwaśnicki,
    Fractional Laplace operator and Meijer G-function,
    Constructive Approx. 45(3) (2017): 427–448
  17. Mateusz Kwaśnicki,
    Ten equivalent definitions of the fractional Laplace operator,
    Frac. Calc. Appl. Anal. 20(1) (2017): 7–51
  18. Kamil Kaleta, Mateusz Kwaśnicki, Jacek Małecki,
    Asymptotic estimate of eigenvalues of pseudo-differential operators in an interval,
    J. Math. Anal. Appl. 439(2) (2016): 896–924
  19. Tadeusz Kulczycki, Mateusz Kwaśnicki, Bartłomiej Siudeja,
    The shape of the fundamental sloshing mode in axisymmetric containers,
    J. Eng. Math. 99(1) (2016): 157–183
  20. Tomasz Juszczyszyn, Mateusz Kwaśnicki,
    Hitting times of points for symmetric Lévy processes with completely monotone jumps,
    Electron. J. Probab. 20 (2015), no. 48
  21. Krzysztof Bogdan, Takashi Kumagai, Mateusz Kwaśnicki,
    Boundary Harnack inequality for Markov processes with jumps,
    Trans. Amer. Math. Soc. 367(1) (2015): 477–517
  22. James Burridge, Alexey Kuznetsov, Andreas Kyprianou, Mateusz Kwaśnicki,
    New families of subordinators with explicit transition probability semigroup,
    Stoch. Proc. Appl. 124(10) (2014): 3480–3495
  23. Nikolay Kuznetsov, Tadeusz Kulczycki, Mateusz Kwaśnicki, Alexander Nazarov, Sergey Poborchi, Iosif Polterovich and Bartłomiej Siudeja,
    The Legacy of Vladimir Andreevich Steklov,
    Notices Amer. Math. Soc. 61(1) (2014): 9–23
  24. Kamil Kaleta, Mateusz Kwaśnicki, Jacek Małecki,
    One-dimensional quasi-relativistic particle in the box,
    Rev. Math. Phys. 25(8) (2013) 1350014
  25. Mateusz Kwaśnicki, Jacek Małecki, Michał Ryznar,
    Suprema of Lévy processes,
    Ann. Probab. 41(3B) (2013): 2047–2065
  26. Mateusz Kwaśnicki, Jacek Małecki, Michał Ryznar,
    First passage times for subordinate Brownian motions,
    Stoch. Proc. Appl. 123 (2013): 1820–1850
  27. Mateusz Kwaśnicki, Tadeusz Kulczycki,
    On high spots of the fundamental sloshing eigenfunctions in axially symmetric domains,
    Proc. London Math. Soc. 105(5) (2012): 921–952
  28. Mateusz Kwaśnicki,
    Spectral theory for one-dimensional symmetric Lévy processes killed upon hitting the origin,
    Electron. J. Probab. 17 (2012), no. 83
  29. Mateusz Kwaśnicki,
    Eigenvalues of the fractional Laplace operator in the interval,
    J. Funct. Anal. 262(5) (2012): 2379–2402
  30. Mateusz Kwaśnicki,
    Spectral analysis of subordinate Brownian motions on the half-line,
    Studia Math. 206(3) (2011): 211–271
  31. Kamil Kaleta, Mateusz Kwaśnicki,
    Boundary Harnack inequality for α-harmonic functions on the Sierpiński triangle,
    Probab. Math. Stat. 30(2) (2010): 353–368
  32. Tadeusz Kulczycki, Mateusz Kwaśnicki, Jacek Małecki and Andrzej Stós,
    Spectral properties of the Cauchy process on half-line and interval,
    Proc. London Math. Soc. 101(2) (2010): 589–622
  33. Mateusz Kwaśnicki,
    Eigenvalues of the Cauchy process on an interval have at most double multiplicity,
    Semigroup Forum 79(1) (2009): 183–192
  34. Mateusz Kwaśnicki,
    Intrinsic ultracontractivity for stable semigroups on unbounded open sets,
    Potential Anal. 31(1) (2009): 57–77
  35. Mateusz Kwaśnicki,
    Spectral gap estimate for stable processes on arbitrary bounded open sets,
    Probab. Math. Statist. 28(1) (2008): 163–167
  36. Krzysztof Bogdan, Tadeusz Kulczycki, Mateusz Kwaśnicki,
    Estimates and structure of $\alpha$-harmonic functions,
    Prob. Theory Rel. Fields 140(3–4) (2008): 345–381

Papers of my PhD students

Selected conference presentations